Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 162–166 (Mi umn4167)  

International Topology Conference
Short Communications

Some properties of partially ordered topological vector spaces and algebras

A. V. Mironov


Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 184–187

Bibliographic databases:

UDC: 513.83
MSC: 46A40, 46A08, 46A16, 54F05

Citation: A. V. Mironov, “Some properties of partially ordered topological vector spaces and algebras”, Uspekhi Mat. Nauk, 34:6(210) (1979), 162–166; Russian Math. Surveys, 34:6 (1979), 184–187

Citation in format AMSBIB
\Bibitem{Mir79}
\by A.~V.~Mironov
\paper Some properties of~partially ordered topological vector spaces and algebras
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 162--166
\mathnet{http://mi.mathnet.ru/umn4167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562831}
\zmath{https://zbmath.org/?q=an:0425.46005|0446.46003}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 184--187
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003332}


Linking options:
  • http://mi.mathnet.ru/eng/umn4167
  • http://mi.mathnet.ru/eng/umn/v34/i6/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:86
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022